Bluelight

Thread: Dissolved in water vs pills/capsules

Results 1 to 2 of 2
  1. Collapse Details
    Dissolved in water vs pills/capsules 
    #1
    My question is, is the vomiting more likely caused by too high a dose, or can the concentration in a gelcap form be that much different from a pre-dissolved intake? The higher dosages does make more sense to me (last cap was 180mdma+120mda and she yakked 2 hours into it), but just making sure the gelcapping has nothing to do with it? Perhaps they are not drinking as much water to dilute the cap as much as with pre-dissolved intake, since you can just swallow a cap with a mouthful of water?
    Last edited by illiquid; 02-10-2013 at 22:55. Reason: happy?
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Moderator
    MDMA & Empathogenic Drugs

    Join Date
    Feb 2012
    Location
    England
    Posts
    2,106
    Quote Originally Posted by illiquid View Post
    SWIM and SWIM's lady started out with MDMA and m1, always dissolving powder into water first and then drinking - basically, dumping the powder into a small poland spring bottle then sharing, and they've never really had any bad experience with nausea.

    However, after obtaining a scale and gelcaps to customize their doses more accuractely, it seems she (not SWIM himself really) has been experiencing nausea and vomiting which she says was not typical before. They HAVE been increasing their dosages since they started out with gelcaps instead of pre-dissolving into a small bottle of water. My question is, is the vomiting more likely caused by too high a dose, or can the concentration in a gelcap form be that much different from a pre-dissolved intake? The higher dosages does make more sense to me (last cap was 180mdma+120mda and she yakked 2 hours into it), but just making sure the gelcapping has nothing to do with it? Perhaps they are not drinking as much water to dilute the cap as much as with pre-dissolved intake, since you can just swallow a cap with a mouthful of water?
    You need to stop stalking whoever these people are. You know far too much about their drugs life. Please edit out the SWIM'ing, it provides you no legal cover and is simply irritating.

    It sounds like your nausea symptoms are a result of overdosing. 180mg of MDMA + 120mg MDA is a ridiculously high dose, further intensified by the synergy between the two drugs. Try lowering your doses to 100-150mg and you'll probably notice less nausea.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •